Codimension-one attracting sets in $\mathbb{P}^k(\mathbb{C})$

Abstract : We are interested in attracting sets of $\mathbb{P}^k(\mathbb{C})$ which are of small topological degree and of codimension one. We first show that there exists a large family of examples. Then we study their ergodic and pluripotential theoretic properties.
Type de document :
Article dans une revue
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (1), pp.63-80. 〈10.1017/etds.2016.31〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01104428
Contributeur : Sandrine Daurat <>
Soumis le : vendredi 16 janvier 2015 - 17:07:17
Dernière modification le : jeudi 1 mars 2018 - 01:04:13
Document(s) archivé(s) le : vendredi 11 septembre 2015 - 06:59:35

Fichiers

astdcd2.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Copyright (Tous droits réservés)

Identifiants

Citation

Sandrine Daurat, Johan Taflin. Codimension-one attracting sets in $\mathbb{P}^k(\mathbb{C})$. Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2018, 38 (1), pp.63-80. 〈10.1017/etds.2016.31〉. 〈hal-01104428〉

Partager

Métriques

Consultations de la notice

114

Téléchargements de fichiers

73